# SDR DALA2018120507079

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REWORK CORROSION EVALUATED SEAT TRACK -Y1292 FR41 TO FR47 AND FOUND OUT LIMITS AS PER JOB CARD 2500-02231IN PASSENGER CABIN. REPLACED SEAT TRACK IAW SRM 51-42-11 AND DWG D53377500 AND PRI/ERA 5733335-14, REV O.
